# SDR NOCA04907

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050A004
- Part serial: 3097
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOBRAKES DISARMED ON LANDING.  PERFORMED ANTI-SKID AUTOBRAKES BITE PER FIM 32-42-00 FOUND IRS R AT FAULT REMOVED AND REPLACED R IRU PER MM 34-21-01, OPS CHECKED AUTOBRAKES PER FIM 32-42-00.  OPS CHECKS OK.
